# SDR DALA2023031601914

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 56,298 hours, 39,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CATWALK CEILING EMERGENCY LIGHT IN THE TAIL COMPARTMENT IS INOPERATIVE. MAINTENANCE REPLACED THE PSU ASSEMBLY ABOVE THE AFT RIGHT LAVATORY. OPERATIONAL CHECK WAS GOOD. (LP #4026860)
